# SDR 2012FA0000452

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: General aviation
- Aircraft: N1078Q
- Make and model: Bell 206B1
- Aircraft serial: 2425
- Aircraft time: 3,000 hours, 3,000 cycles
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206010332121
- Part serial: NJF50941
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,000 hours, 3,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AREA "E" OF MAIN ROTOR MAST, WITH PITTING BELOW THE THREADED AREA CAUSING THE MAST TO BE REMOVED FROM SERVICE.  CORROSION FOUND WHILE PERFORMING A 3000 HR INSPECTION.  TOTAL TIME AND CYCLES ON THIS MAST ARE UNKNOWN AT THE TIME OF THE REPORT.
